Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Is there any remedy for pain in the upper thighs ?

Hi Dr. Grief. I do not have any insurance, I cannot see the doctor but I was wondering if you could help me. I am a 40 yr old active women with alot of pain in my upper thighs. Doctors before have diagnosed me with scoliosis , endometreosis, fibromyalgia , arthoritis, bulging disks, spondololysis, and bleeding after intercourse.I have had a hysterectomy and one ovary and tube removed. I am asking you this because the pain in my leg and back are so severe that I am almost not able to work and I need my job and answers. Any information I receive from you would be most helpful. Thank you for your time. AAAAA
Asked On : Tue, 19 Jun 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
Are you a smoker. It can cause such sensation called parasthesia. I would also suggest you to get your serum B 12 estimation as lack of vitamin B12 causes tingling and numbness and burning in feet. I would also suggest you to get vitamin D estimation and serum calcium level. Till that time you finished with all those investigation i would recommend you to take Pregabalin M tablet.
Answered: Fri, 11 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor